# SDR SWAA2021070178449

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 951-992 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS 951 AND BS 992.8 AT LEVEL STR 17R AND WL 208 AT AFT GALLEY AREA ; 2021-255306 / [01] TOOL USED:DIGITAL CALIPER:P/N:500-197-30;S/N:A18135091;DUE DATE:28/JUN/21; [02] TOOL USED: P/N: 35DL; S/N: 081296503; DUE DATE: 06-OCT-21; [03] REPLACED INNER CHORD LOC. BTW BS951 AND BS992.8 AT LEVEL STR17R AND WL 208 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9 AND DWG:147A8501 REV:A; [04] REPLACED INNER CHORD LOC. BTW BS951 AND BS992.8 AT LEVEL STR17R AND WL 208 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9 AND DWG:147A8501 REV:A RII ITEM
